On holomorphic differential operators equivariant for the inclusion of Sp(n,R) in U(n,n)

Böcherer, Siegfried ; Das, Soumya

DOI: https://doi.org/10.1093/imrn/rns116
URL: https://academic.oup.com/imrn/article-lookup/doi/1...
Additional URL: http://imrn.oxfordjournals.org/content/early/2012/...
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: International Mathematics Research Notices : IMRN
Volume: 2013
Issue number: 11
Page range: 2534-2567
Place of publication: Oxford
Publishing house: Oxford Univ. Press
ISSN: 1073-7928 , 1687-0247
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-2020)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item